MathSciNet Relay Station
MathSciNet bibliographic data
MR2784816 42A55 (11D04 60F05 60F15)
Aistleitner, C.; Berkes, I.; Tichy, R. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2505–2517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement